| Model Number |
5256 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Pacemaker Found in Back-Up Mode (1440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.The pacemaker was noted to be in backup vvi mode and could not be interrogated.No device intervention was performed.The patient was stable.